# SDR FDEA200905211766

- Difficulty date: May 21, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75792
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK -0.2 INCH LENGTH ON EXISTING REPAIR SKIN CUTOUT AT XOS 626.00.    REPAIRED CARRIED OUT AS PER EA 1-5730-129220.
